Weight-dependent congruence properties of modular forms

Dohoon Choi, Y. Choie

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we study congruence properties of modular forms in various ways. By proving a weight-dependent congruence property of modular forms, we give some sufficient conditions, in terms of the weights of modular forms, for a modular form to be non-p-ordinary. As applications of our main theorem we derive a linear relation among coefficients of new forms. Furthermore, congruence relations among special values of Dedekind zeta functions of real quadratic fields are derived.

Original languageEnglish
Pages (from-to)301-313
Number of pages13
JournalJournal of Number Theory
Volume122
Issue number2
DOIs
Publication statusPublished - 2007 Feb 1
Externally publishedYes

    Fingerprint

Keywords

  • 11F11
  • 11F33
  • Congruences
  • Modular form
  • Newform
  • Non-p-ordinary

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this